Facebook Pixel


By July 12, 2012 - 6:25pm
Rate This

I am on the depo shot and i was suppose to have my period and it was like 2 spots and it was barely any for like a week and it was dark. I did it right before my period. Right after that period thing stopped my boobs have been hurting really bad and my discharge has been the milky white color. could it be possible that im pregnant?

Add a Comment1 Comments

EmpowHER Guest


Welcome to EmpowHER.  The symptoms you are experiencing might be due to the depo shots.  But if you are late on your period, you can take a home pregnancy test.

Here are some resources for you




July 13, 2012 - 3:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!